# SDR HEEA086971

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 2,911 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Bearing
- Condition: Worn
- Location: Cyclic Servo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING THAT RT CYCLIC CONTROL TUBE CONNECTS TO HAS EXCESSIVE RADIAL PLAY. TO BE SENT TO MFG FOR CREDIT.
